# SDR USAA2010110392476

- Difficulty date: October 5, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: F57254031002002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON RIGHT WING LOWER FUEL ACCESS PANEL 642FB FASTENER HOLE LANDS.  REPLACED RIGHT WING LOWER FUEL ACCESS PANEL 642FB IAW A330 SRM 57-27-11.
